# SDR FWTA2013F00151

- Difficulty date: July 25, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767316F
- Aircraft serial: 30842
- Aircraft time: 58,368 hours, 15,119 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CRACKED AT LOWER WING SKIN BETWEEN RIB 31 AND RIB 32 AND AT STRINGER L-9.5.
